# SDR QXEA2014101800848

- Difficulty date: October 18, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 31,733 hours, 33,100 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Dirty
- Location: Drawer
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EQUIPMENT STORAGE AFT CABIN, NEAR ENTRANCE TO AFT CABIN STAIRS STICKY AND DIFFICULT TO OPEN.  FOUND THE AFT EMERGENCY EQUIPMENT STORAGE DRAWER SLIDES TO HAVE DEBRIS.  CLEANED DRAWER SLIDES AND APPLIED LUBRICANT. OPS CHECKED GOOD. RETURNED TO SERVICE.
